Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 327, NWS North Platte, NE

July 15, 2008Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 15, 2008, 11:18 PM CDT for Custer County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2008, 11:18 PM CDT (04:18 UTC)
Expired
Jul 15, 2008, 11:45 PM CDT
In force
27 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Custer County, NE

The radar

The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 4:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2668 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1875 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.2
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 160418
SVRLBF
NEC041-160445-
/O.NEW.KLBF.SV.W.0327.080716T0418Z-080716T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM CDT TUE JUL 15 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF CALLAWAY...OR 18 MILES SOUTHWEST OF BROKEN BOW...AND
  MOVING EAST AT 17 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCONTO BY 1140 PM CDT...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA BY 1145 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992
TIME...MOT...LOC 0418Z 284DEG 14KT 4121 9986

$$

13
3 follow-up statements
000 
WWUS53 KLBF 160428
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1128 PM CDT TUE JUL 15 2008

NEC041-160445-
/O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/
CUSTER NE-
1128 PM CDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTH CENTRAL CUSTER COUNTY...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF OCONTO...OR 17 MILES SOUTHWEST OF BROKEN
BOW...MOVING EAST AT 16 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCONTO BY 1140 PM CDT...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA BY 1145 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992
TIME...MOT...LOC 0428Z 284DEG 14KT 4120 9981

$$

13
000 
WWUS53 KLBF 160431
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT TUE JUL 15 2008

NEC041-160445-
/O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/
CUSTER NE-
1131 PM CDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTH CENTRAL CUSTER COUNTY...

AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR OCONTO...OR 19 MILES SOUTH OF BROKEN
BOW...MOVING SOUTHEAST AT 25 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992
TIME...MOT...LOC 0431Z 297DEG 23KT 4113 9973

$$

13
000 
WWUS53 KLBF 160437
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT TUE JUL 15 2008

NEC041-160445-
/O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/
CUSTER NE-
1137 PM CDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTH CENTRAL CUSTER COUNTY...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OCONTO...OR 20 MILES SOUTH OF BROKEN BOW...MOVING
SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4131 9978 4127 9954 4105 9960 4105 9982
      4105 9991
TIME...MOT...LOC 0437Z 305DEG 21KT 4111 9970

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:55 PM CDT, 8 hours 23 minutes earlier.

Area forecast discussion, Jul 15, 2:55 PM CDT, 8 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT TUE JUL 15 2008

.DISCUSSION...

A WARM FRONT LOCATED FROM NEAR KAKO CO TO BTWN KIML AND KOGA THEN
EAST THROUGH KLXN WILL REMAIN NEARLY STATIONARY INTO TONIGHT WITH
SFC MOISTURE POOLING NORTH OF FRONT AS INDICATED BY RUC13. PRESENCE
OF ACCAS AND A BIT OF CIRROCU INDICATES MID AND UPPER LEVEL
INSTABILITY FROM NERN CO THROUGH SWRN NEBR. WHILE THE NAM DOES NOT
SHOW A FOCUSED AREA IN SWRN NEBR LATE THIS AFTN/EVENING...THE GFS
ACTUALLY DOES. A WEAK DISTURBANCE INDICATED ON THE WV IMAGERY HAS
CROSSED WRN CO INTO THE CNTRL CO MOUNTAINS. THIS FEATURE WILL MOVE
INTO SRN PNHDLE BY 21Z AND SHOULD INITIATE TSTMS SOON AFTER. HAVE
AGAIN PLACED HIGHEST 30 POPS NEAR AND SOUTH OF INTERSTATE 80 FROM
21Z-03Z. ANOTHER AREA OF POPS NEAR 30 PERCENT WILL BE NORTH OF
HIGHWAY 20 IN NCTRL NEBR WHICH WILL BE IN VICINITY OF ANOTHER SUBTLE
BOUNDARY. TAPERED POPS OFF TO SLIGHT CHC JUST FOR THE NERN HALF OF
FORECAST AREA AFTER 06Z AS MOST OF ACTIVITY SHOULD BE DIMINISHING.

WEDNESDAY AFTERNOON POTENTIALLY LOOKS TO BE THE WARMEST DAY...DUE TO
MORE MID LEVEL WARMING. USING H7 TEMPS AT OR BELOW 13C AS A
REFERENCE FOR WHERE LONGER SUSTAINED UPDRAFTS MAY OCCUR...INDICATED
SLIGHTLY COOLER AREA NEAR SFC BOUNDARY ACROSS FAR NRN NEBR NEAR CODY
IN CHERRY COUNTY SOUTH THROUGH OSHKOSH AND BIG SPRINGS. THIS WILL BE
THE FAVORED AREA FOR SCATTERED TSTMS NEAR BOUNDARY. POPS NEAR 30
PERCENT FOR AREAS MAINLY WEST OF KANW THROUGH KLBF.

BEST TSTM CHCS WILL FOCUS ON THUR AFTN THROUGH THUR NIGHT. MID LEVEL
COOLING CAUSED BY S/V THROUGH AND H7 TEMPS COOLING TO BELOW 12C IS
SUGGESTIVE OF MORE WIDESPREAD SUSTAINED UPDRAFTS. PRECIPITABLE WATER
VALUED PEAK OUT NEAR 1.75 TO 2 INCHES NEAR AND NORTH OF SFC FRONT.
GREATEST THREAT FOR SEVERE WEATHER INCLUDING LG HAIL...WIND DMG AND
EVEN FLASH FLOODING WILL BE PRESENT THURSDAY AFTN AND THUR NIGHT.
POPS AT THIS JUNCTURE RANGE FROM 40 TO 54 PERCENT. LIKELY POPS COULD
HAVE BEEN ADDED ACROSS THE SOUTHEAST...HOWEVER PREFER TO WAIT DUE TO
DIFFERING SFC FRONT POSITIONS BTWN THE GFS AND NAM.

SUBSIDENCE BEHIND THIS SYSTEM AND WEAK RIDGING DEVELOPING OVER THE
HIGH PLAINS BY FRIDAY NIGHT IS SUGGESTIVE OF MAINLY A SLIGHT CHC FOR
TSTMS FRIDAY THROUGH MONDAY. A COOLDOWN INTO THE UPPER 80S FRIDAY
WILL BRING A WARMUP BACK INTO THE LOWER AND MID 90S BY SUNDAY
THROUGH TUESDAY. THE JURY IS STILL OUT ON WHETHER A COLD FRONT WILL
PASS ACROSS SUNDAY NIGHT WITH COOLER MONDAY. GFS CONTINUES TO
MAINTAIN A CLOSED LOW ACROSS THE NRN PLAINS SUNDAY/SUNDAY
NIGHT...WHILE THE ECMWF IS MORE SUBTLE.
&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED ACROSS TERMINALS KLBF AND KVTN TONIGHT.
THERE IS A CHANCE FOR HIGH BASED THUNDERSTORMS TO FORM FROM 21Z TO
03Z EAST OF THE PANHANDLE THAT COULD BRING BRIEF LOCALIZED STRONG
WINDS. OTHERWISE CEILINGS ARE EXPECTED TO REMAIN AOB 5KFT AS STORMS
MOVE ACROSS WITH LOCALIZED 1SM TSRA AS STORMS MOVE EASTWARD THROUGH
THE EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

ROBERG/KECK
Hazardous weather outlook, Jul 15, 3:32 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT TUE JUL 15 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-162045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT TUE JUL 15 2008 /232 PM MDT TUE JUL 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT IN WESTERN AND
NORTH CENTRAL NEBRASKA. SEVERAL BOUNDARIES EXIST ACROSS THE
AREA...WHICH WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT. ALTHOUGH
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA HAS THE POTENTIAL FOR
SEVERE THUNDERSTORMS...THE MAIN AREA OF CONCERN APPEARS TO BE
ALONG AND SOUTHEAST OF A LINE FROM NEAR BUTTE IN BOYD
COUNTY...SOUTHWEST THROUGH MULLEN IN HOOKER COUNTY...THEN FURTHER
SOUTHWEST THROUGH THE OGALLALA AREA IN KEITH COUNTY. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS...HOWEVER AN ISOLATED
TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE WEDNESDAY AND THURSDAY AS
A COLD FRONT SLOWLY SAGS SOUTH THROUGH THE AREA. HEAVY RAIN...WITH
THE POTENTIAL FOR FLASH FLOODING IS POSSIBLE...ESPECIALLY ON THURSDAY
AND THURSDAY NIGHT.

WITH THE FRONT FLUCTUATING NORTH AND SOUTH FRIDAY THROUGH
MONDAY...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jul 15, 8:27 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 S LONG PINE           42.48N 99.70W
07/15/2008  E1.00 INCH       BROWN              NE   PUBLIC

&&

TKECK
Local storm report, Jul 15, 8:36 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 N ARTHUR              41.66N 101.69W
07/15/2008  E0.88 INCH       ARTHUR             NE   PUBLIC

0720 PM     HAIL             4 W OGALLALA            41.13N 101.80W
07/15/2008  E0.88 INCH       KEITH              NE   TRAINED SPOTTER

&&

BHIRSCH
Local storm report, Jul 15, 8:37 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             BASSETT                 42.58N 99.54W
07/15/2008  E1.00 INCH       ROCK               NE   EMERGENCY MNGR

&&

BHIRSCH
Local storm report, Jul 15, 8:56 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             ONEILL                  42.46N 98.65W
07/15/2008  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0449 PM     HAIL             4 E CHAMBERS            42.21N 98.67W
07/15/2008  E0.75 INCH       HOLT               NE   TRAINED SPOTTER

0546 PM     HAIL             14 NNE BARTLETT         42.07N 98.45W
07/15/2008  E0.75 INCH       WHEELER            NE   PUBLIC

0615 PM     TSTM WND GST     8 E ERICSON             41.78N 98.52W
07/15/2008  E60.00 MPH       WHEELER            NE   PUBLIC

0712 PM     HAIL             BASSETT                 42.58N 99.54W
07/15/2008  E1.00 INCH       ROCK               NE   EMERGENCY MNGR

0715 PM     HAIL             3 E BASSETT             42.58N 99.48W
07/15/2008  E0.88 INCH       ROCK               NE   PUBLIC

0720 PM     HAIL             4 W OGALLALA            41.13N 101.80W
07/15/2008  E0.88 INCH       KEITH              NE   TRAINED SPOTTER

0722 PM     HAIL             6 N JOHNSTOWN           42.66N 100.06W
07/15/2008  M0.88 INCH       BROWN              NE   PUBLIC

            HAIL DIME TO NICKEL SIZE REPORTED 6 MILES NORTH OF
            JOHNSTOWN THAT COVERED THE GROUND.

0727 PM     HAIL             4 W OGALLALA            41.13N 101.80W
07/15/2008  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

            VERY HEAVY RAIN WITH VISIBILITY LES THAN A QUARTER MILE.

0735 PM     HAIL             KILGORE                 42.94N 100.96W
07/15/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0749 PM     HAIL             5 SSE JOHNSTOWN         42.51N 100.02W
07/15/2008  E1.00 INCH       BROWN              NE   PUBLIC

0749 PM     HAIL             3 S LONG PINE           42.49N 99.70W
07/15/2008  E0.75 INCH       BROWN              NE   PUBLIC

0750 PM     HAIL             6 N ARTHUR              41.66N 101.69W
07/15/2008  E0.88 INCH       ARTHUR             NE   PUBLIC

0815 PM     HAIL             4 S LONG PINE           42.48N 99.70W
07/15/2008  E1.00 INCH       BROWN              NE   PUBLIC

&&

MBYRD
Local storm report, Jul 15, 9:05 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             16 SSE AINSWORTH        42.33N 99.74W
07/15/2008  E0.88 INCH       BROWN              NE   PUBLIC

&&

TKECK
Local storm report, Jul 15, 9:18 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             17 SSW MULLEN           41.81N 101.17W
07/15/2008  E0.75 INCH       HOOKER             NE   PUBLIC

&&

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:08 PM CDTTornado WarningLBFArthur, Grant37 min
Jul 15, 7:13 PM CDTSevere Thunderstorm WarningLBFBrown47 min
Jul 15, 7:14 PM CDTSevere Thunderstorm WarningLBFRock46 min
Jul 15, 7:21 PM CDTSevere Thunderstorm WarningLBFCherry39 min
Jul 15, 7:23 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Perkins37 min
Jul 15, 7:26 PM CDTSevere Thunderstorm WarningLBFBrown, Rock34 min
Jul 15, 7:49 PM CDTTornado WarningLBFArthur, Grant41 min
Jul 15, 7:57 PM CDTSevere Thunderstorm WarningLBFBrown33 min
Jul 15, 8:01 PM CDTSevere Thunderstorm WarningLBFBrown, Rock44 min
Jul 15, 8:18 PM CDTSevere Thunderstorm WarningLBFHolt27 min
Jul 15, 8:25 PM CDTSevere Thunderstorm WarningLBFLincoln18 min
Jul 15, 8:38 PM CDTSevere Thunderstorm WarningLBFBrown42 min
Jul 15, 8:48 PM CDTSevere Thunderstorm WarningLBFHooker42 min
Jul 15, 8:48 PM CDTSevere Thunderstorm WarningLBFRock27 min
Jul 15, 9:21 PM CDTSevere Thunderstorm WarningLBFCherry24 min
Jul 15, 9:27 PM CDTSevere Thunderstorm WarningLBFCherry33 min
Jul 15, 9:37 PM CDTSevere Thunderstorm WarningLBFWheeler19 min
Jul 15, 11:46 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jul 16, 4:28 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan62 min
Jul 16, 5:13 PM CDTSevere Thunderstorm WarningLBFCherry62 min
Jul 16, 5:24 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden19 min
Jul 16, 5:55 PM CDTSevere Thunderstorm WarningLBFCherry65 min
Jul 16, 6:50 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas55 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.